Thumbnail
Access Restriction
Subscribed

Author Benedikt, Michael ♦ Kuijpers, Bart ♦ Lding, Christof ♦ Bussche, Jan Van den ♦ Wilke, Thomas
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©2006
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract Planar spatial datasets can be modeled by closed semi-algebraic sets in the plane. We establish a characterization of the topological properties of such datasets expressible in the relational calculus with real polynomial constraints. The characterization is in the form of a query language that can only point that can only talk about points in the set and the “cones” around these points.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 2006-03-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 53
Issue Number 2
Page Count 33
Starting Page 273
Ending Page 305


Open content in new tab

   Open content in new tab
Source: ACM Digital Library